# SDR WX0A070433

- Difficulty date: October 12, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 7075T6
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP AT STA 845-905 LT SIDE HAS 3 HOLES THAT DON'T LINE UP WITH FRAME, ADDRESSED AS REQUIRED.
